Scott T. Chapman
Scott T. Chapman
Dirección de correo verificada de - Página principal
Citado por
Citado por
Krull domains and monoids, their sets of lengths, and associated combinatorial problems
S Chapman, A Geroldinger
Factorization in integral domains, 73-112, 2017
On delta sets of numerical monoids
C Bowles, ST Chapman, N Kaplan, D Reiser
Journal of Algebra and its Applications 5 (05), 695-718, 2006
The catenary and tame degree in finitely generated commutative cancellative monoids
ST Chapman, PA García-Sánchez, D Llena, V Ponomarenko, JC Rosales
manuscripta mathematica 120, 253-264, 2006
The catenary and tame degree of numerical monoids
ST Chapman, PA García-Sánchez, D Llena
Walter de Gruyter GmbH & Co. KG 21 (1), 117-129, 2009
Full elasticity in atomic monoids and integral domains
ST Chapman, MT Holden, TA Moore
The Rocky Mountain Journal of Mathematics, 1437-1455, 2006
Half-factorial domains, a survey
ST Chapman, J Coykendall
Non-Noetherian commutative ring theory, 97-115, 2000
Factorization in Dedekind domains with finite class group
ST Chapman, WW Smith
Israel Journal of Mathematics 71, 65-95, 1990
Sets of lengths do not characterize numerical monoids
J Amos, ST Chapman, N Hine, J Paixao
Integers 7 (1), A50, 2007
On the Davenport constant, the cross number, and their application in factorization theory
ST Chapman
Lecture Notes in Pure and Applied Mathematics, 167-167, 1995
Rational elasticity of factorizations in Krull domains
DD Anderson, DF Anderson, ST Chapman, WW Smith
Proceedings of the American Mathematical Society 117 (1), 37-43, 1993
Factorization invariants of Puiseux monoids generated by geometric sequences
ST Chapman, F Gotti, M Gotti
Communications in Algebra 48 (1), 380-396, 2020
Minimal zero-sequences and the strong Davenport constant
ST Chapman, M Freeze, WW Smith
Discrete mathematics 203 (1-3), 271-277, 1999
Delta sets of numerical monoids are eventually periodic
ST Chapman, R Hoyer, N Kaplan
Aequationes mathematicae 77 (3), 273-279, 2009
Arithmetical properties of commutative rings and monoids
ST Chapman
CRC Press, 2005
Inside factorial monoids and integral domains
ST Chapman, F Halter-Koch, U Krause
Journal of Algebra 252 (2), 350-375, 2002
On the delta set and the Betti elements of a BF-monoid
ST Chapman, PA García-Sánchez, D Llena, A Malyshev, D Steinberg
Arabian Journal of Mathematics 1, 53-61, 2012
An analysis using the Zaks-Skula constant of element factorizations in Dedekind domains
ST Chapman, WW Smith
Journal of Algebra 159 (1), 176-190, 1993
Irreducible polynomials and full elasticity in rings of integer-valued polynomials
ST Chapman, BA McClain
Journal of Algebra 293 (2), 595-610, 2005
Some factorization properties of Krull domains with infinite cyclic divisor class group
DF Anderson, ST Chapman, WW Smith
Journal of Pure and Applied Algebra 96 (2), 97-112, 1994
When is a Puiseux monoid atomic?
ST Chapman, F Gotti, M Gotti
The American Mathematical Monthly 128 (4), 302-321, 2021
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20